RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1971, Volume 10, Issue 1, Pages 11–15 (Mi mz7061)  

Best approximations by rational functions

K. N. Lungu

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: Description of a general class of real continuous functions on a segment $\Delta$ of the real line for which a best rational approximation with complex coefficients is not unique.

Full text: PDF file (348 kB)

English version:
Mathematical Notes, 1971, 10:1, 431–433

Bibliographic databases:

UDC: 517.5
Received: 12.06.1970

Citation: K. N. Lungu, “Best approximations by rational functions”, Mat. Zametki, 10:1 (1971), 11–15; Math. Notes, 10:1 (1971), 431–433

Citation in format AMSBIB
\Bibitem{Lun71}
\by K.~N.~Lungu
\paper Best approximations by rational functions
\jour Mat. Zametki
\yr 1971
\vol 10
\issue 1
\pages 11--15
\mathnet{http://mi.mathnet.ru/mz7061}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=290004}
\zmath{https://zbmath.org/?q=an:0222.41007}
\transl
\jour Math. Notes
\yr 1971
\vol 10
\issue 1
\pages 431--433
\crossref{https://doi.org/10.1007/BF01747064}


Linking options:
  • http://mi.mathnet.ru/eng/mz7061
  • http://mi.mathnet.ru/eng/mz/v10/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:128
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020